# SDR ASOA2012122102713

- Difficulty date: December 5, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 24,333 hours, 22,158 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 718.0 DOUBLER CRACKED BETWEEN STR 10L & 12L & RT FS 718.0 FRAME FLANGE CRACKED BETWEEN STR 10R & 12R.
